# SDR 95ZZZZ170

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 600
- Part time: 32,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRUING D-CHECK, FLOOR SUPPORT 'Z' ANGLE RBL 14 FWD OF STATION 600, AFT SIDE OF REPAIR DOUBLER, INNERSIDE OF TOP FLANGE DOES NOT EXTEND PAST AFT STOP DRILL, CHECK REPAIR COMFORMITY TO SRM.  FABRICATED REPAIR IAW SRM 51-40-3.  CRACK STOPS AT ORIGINAL STOP HOLE 12 INCH AND 2 INCH ANGLE .071 2024-T3, REPAIR ANGLE INSTALLED PER SRM 51-40-3.  TOTAL CYCLES 29,577.
